# SDR BAQA088264

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,219 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 240
- Condition: Inoperative
- Location: Triple Tach
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH  NR 1 NEEDLE IS INOPERATIVE.  THIS UNIT LASTED FOR 5 DAYS (11.2) HOURS. REPLACED WITH SERVICEABLE UNIT.
